MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS TURBO ELITE LASER ATHERECTOMY CATHETER; CATHETER, PERIPHERAL, ATHERECTOMY

THE SPECTRANETICS CORPORATION SPECTRANETICS TURBO ELITE LASER ATHERECTOMY CATHETER; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 414-151
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
A peripheral laser atherectomy procedure commenced.Patient information, indication for procedure, treatment location was requested but could not be obtained.The physician, per report, chose to use a spectranetics turbo elite laser atherectomy catheter for the procedure.It was reported that the device would not calibrate during preparation for use.It was also reported that a second device was used and the case was completed with no reported patient harm.When the complaint information was obtained, the lot number of the device revealed that the device which would not calibrate had expired.This report is being created due to the potential for complication if this event was to recur and the device would have been used within the patient.
 
Additional Manufacturer Narrative
H6): added codes: 4755 and 2199.

Brand Name
SPECTRANETICS TURBO ELITE LASER ATHERECTOMY CATHETER
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
MDR Report Key11595883
Report Number1721279-2021-00047
Device Sequence Number14332811
Product Code MCW
UDI-Device Identifier00813132024710
UDI-Public(01)00813132024710(17)210108(10)FAY18M27A
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170059
Number of Events Summarized123
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2021
Device Model Number414-151
Device Catalogue Number414-151
Device Lot NumberFAY18M27A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer06/06/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPECTRANETICS CVX-300 EXCIMER LASER SYSTEM; SPECTRANETICS TURBO ELITE LASER CATHETER
Outcome Attributed to Adverse Event Other;